# SDR REXA2024103101321

- Difficulty date: April 13, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 35,201 hours, 24,780 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670321183S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS379 FRAME SEGMENT FROM STR 25R TO STR 21R CORRODED      REPLACE FRAME SEGMENT IAW CRJ 900 SRM 51-42-06-001-001-A01.
